MAUDE Adverse Event Report: WRIGHTS LANE SYNTHES USA PRODUCTS LLC 10.5MM REAMER HEAD FOR RIA 2 STERILE

WRIGHTS LANE SYNTHES USA PRODUCTS LLC 10.5MM REAMER HEAD FOR RIA 2 STERILE
Model Number 03.404.017S
Medical Device Problem Codes Break (1069); Entrapment of Device (1212)
Health Effect - Clinical Code Foreign Body In Patient (2687)
Date of Event 07/21/2020
Type of Reportable Event Serious Injury
Additional Manufacturer Narrative
Product was not returned.Based on the information available, it has been determined that no corrective and preventative action is proposed.This complaint will be accounted for and monitored via post market surveillance activities.If additional information is made available, the investigation will be updated as applicable.Device history lot: part number: 03.404.017s, synthes lot number: 51p1155, supplier lot number: n/a, release to warehouse date: 27 mar 2020, expiration date: 28 feb 2030, supplier: (b)(4).No ncrs were generated during production.Review of the device history record showed that there were no issues during the manufacture of this product, and any subcomponents, which would contribute to this complaint condition.Device was used for treatment, not diagnosis.If information is obtained that was not available for the initial medwatch, a follow-up medwatch will be filed as appropriate.
 
Event or Problem Description
It was reported that during bone grafting on (b)(6) 2020, the 11.5mm and 10.5mm reamer/ irrigator/ aspirator (ria 2) reamer heads were sheared off in the canal and left inside the patient.The procedure was successfully completed without a surgical delay.Patient status is unknown.Concomitant device reported: unknown ria 2 drive shaft (part # unknown, lot # unknown, quantity unknown).This report is for one (1) 10.5mm reamer head for ria 2 sterile.This is report 2 of 2 for (b)(4).

Brand Name
10.5MM REAMER HEAD FOR RIA 2 STERILE
Common Device Name
REAMER
Manufacturer (Section D)
WRIGHTS LANE SYNTHES USA PRODUCTS LLC
1302 wrights lane east
west chester PA 19380
MDR Report Key10397008
Report Number2939274-2020-03508
Device Sequence Number3528934
Product Code HTO
UDI-Device Identifier10886982273949
UDI-Public(01)10886982273949
Combination Product (Y/N)N
Initial Reporter StateFL
Initial Reporter CountryUS
PMA/510(K) Number
PRE-AMEND
Number of Events Summarized1
Summary Report (Y/N)N
Reporter Type Manufacturer
Report Source company representative,health
Initial Reporter Occupation Other Health Care Professional
Type of Report Initial
Report Date (Section B) 07/21/2020
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? Yes
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Model Number03.404.017S
Device Catalogue Number03.404.017S
Device Lot Number51P1155
Was Device Available for Evaluation? No
Type of Report(Section G)Initial
Initial Date Received by Manufacturer 07/21/2020
Initial Report FDA Received Date08/12/2020
Patient Sequence Number1
Outcome Attributed to Adverse Event Required Intervention;